On linear maps that preserve G-partial-isometries in Hilbert space

Authors

  • Abdellatif Chahbi Ibn Tofail University.
  • Samir Kabbaj Ibn Tofail University.

DOI:

https://doi.org/10.4067/S0716-09172014000400004

Keywords:

Linear preserver, Jordan homomorphisms, operators on spaces with an indefinite metric, partialisometric operators, preservación lineal, homomorfismos de Jordan, operadores en espacios con métrica indefinida, operadores isométricos parciales.

Abstract

Let Ti be a complex Hilbert space and B(TT) the algebra of all bounded linear operators on H. We give the concrete forms of surjec-tive continue unital linear maps from B(TT) onto itself that preserves G-partial-isometric operators.

Author Biographies

Abdellatif Chahbi, Ibn Tofail University.

Department of Mathematics, Faculty of Sciences.

Samir Kabbaj, Ibn Tofail University.

Department of Mathematics, Faculty of Sciences.

References

[1] T. Ya. Azizov, I. S. Iokhvidov: Linear Operators in Spaces with an Indefinite Metric. John Wiley & Sons, Chichester, New York, (1989).

[2] J. Bognar, Indefinite Inner Product Spaces. Springer, Berlin, (1974).

[3] M. Bresar and C. R. Miers, Commutativity preserving mappings of von Neumann algebras, Canad. J. Math. 45, pp. 695-708, (1993).

[4] M. Bresar and P. Semrl, Mappings which preserve idempotents, local automorphisms, and local derivations, Canad. J. Math. 45, pp. 483-496, (1993).

[5] M. Bresar and P. Semrl, Linear maps preserving the spectral radius, J. Funct. Anal. 142, pp. 360-368, (1996).

[6] M.Bresar and P.Semrl, Linear preservers on B(X), Banach Cent. Publ. 38, pp. 49-58, (1997).

[7] A. Chahbi & S.Kabbaj, Linear maps preserving G-unitary Operators in Hilbert space, Arab Journal of Mathematical Sciences, (2014). (in press)

[8] M. A. Dritschel & J. Rovnyak, Operators on indefinite inner product spaces, Lectures on operator theory and its applications 3, pp. 141-232, (1996).

[9] G. Frobenius, Uber die Darstellung der endlichen Gruppen durch lineare Substitutionen, Sitzungsber. Deutsch. Akad. Wiss. Berlin, pp. 994-1015, (1897).

[10] I. N. Herstein, Topics in ring theory, University of Chicago Press, Chicago, (1969).

[11] C.-K. Li and N. K. Tsing, Linear preserver problems: A brief introduction and some special techniques, Linear algebra and its applications, 162, pp. 217-235, (1992).

[12] M. Marcus, Linear operations on matrices, Amer. Math. Monthly 69, pp. 837-847, (1962).

[13] M. Mbekhta, Linear maps preserving the generalized spectrum, Extracta Mathematicae 22, pp. 45-54, (2007).

[14] M. Omladic and P.Semrl, Linear mappings that preserve potent operators, Proc. Amer. Math. Soc. 123, pp. 1069-1074, (1995).

[15] S. Pierce, M. H. Lim, R. Loewy, C. K. Li, N. K. Tsing, B. McDonald, & L.Beasley, A survey of linear preserver problems, Linear and Multilinear Algebra 33, pp. 1-129, (1992).

[16] M. Rais, The unitary group preserving maps (the infinite-dimensional case), Linear and Multilinear Alg. 20, 4, pp. 337-345, (1987).

[17] B. Russo and H. A. Dye, A note on unitary operators in C*-algebras, Duke Math. J. 33, pp. 413-416, (1966).

[18] P. Semrl, Two characterizations of automorphisms on B(X), Studia Math. 105, pp. 143-149, (1993).

[19] W.Watkins, Linear maps that preserve commuting pairs of matrices, Linear Algebra Appl. 14, pp. 29-35, (1976).

[20] D.X. Xia, S.Z. Yan, Spectrum Theory of Linear operators II: Operator Theory on Indefinite Inner Product Spaces, Science Press, Beijing, (1987).

Published

2017-03-23

How to Cite

[1]
A. Chahbi and S. Kabbaj, “On linear maps that preserve G-partial-isometries in Hilbert space”, Proyecciones (Antofagasta, On line), vol. 33, no. 4, pp. 405-413, Mar. 2017.

Issue

Section

Artículos

Most read articles by the same author(s)

1 2 > >>